# SDR JJBA20240611030

- Difficulty date: June 5, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERHEAD COCKPIT FRAME FOUND CRACKED. LH OVERHEAD COCKPIT FRAME SPLICE REPAIRED
